Assistant Professor

Dr Sangita Das

Department of Mathematics

Interests

  1. Applied Probability
  2. Statistics
  3. Reliability Theory

Education

2012

University of Calcutta
India
BSc

2014

IIEST Shibpur
India
MSc

2022

NIT Rourkela
India
PhD

Research Interest

  • Develop several ordering results between two order statistics arising from independent as well as interdependent heterogeneous random samples in a different stochastic sense.
  • Develop several interesting sufficient conditions for which we can compare two complex systems (series, parallel, k-out-of-n), two claim amounts (smallest, largest), claimed by an insured person at a period according to their survival time or by their time of failure or by their claim amounts, respectively.
  • Application of the established results in different fields of Applied Statistics, like Risk management, Auction theory, Reliability theory, Survival analysis, etc.

Experience

  • Jan 04 to Mar 31, 2022 – Visiting Researcher - Department of Data analysis and mathematical modelling, Ghent University, Ghent, Belgium.
  • Apr 01 to Aug 01, 2022 – Visiting Scientist – Statistics and Mathematics Unit, Indian Statistical Institute, Bangalore, India.

Awards & Fellowships

  • 2017 – CSIR - Junior Research Fellowship (JRF) - CSIR-UGC NET
  • 2015 – GATE (JRF) - GATE

Publications

  • Ordering results between extreme order statistics in models with dependence defined by Archimedean [survival] copulas - Sangita Das, S. Kayal & N. Torrado, Ricerche di Matematica, 37pp. (2022)
  • Ordering results for smallest claim amounts from two portfolios of risks with dependent heterogeneous exponentiated location-scale claims - Sangita Das, S. Kayal, & N. Balakrishnan, Probability in the Engineering and Informational Sciences, 22 pp. (2021)
  • Ordering results between the largest claims arising from two general heterogeneous portfolios, Sangita Das & S. Kayal, Filomat, 35(4), 1315-1332, (2021)
  • Orderings of the smallest claim amounts from exponentiated location-scale models, Sangita Das, S. Kayal & N. Balakrishnan, Methodology and Computing in Applied Probability, 23(3), 971-999. (2021)
  • Some ordering results for the Marshall and Olkin’s family of distributions, Sangita Das & S. Kayal, Communications in Mathematics and Statistics, 9(2), 153–179. (2021)
  • Ordering results on extremes of exponentiated location-scale models, Sangita Das, S. Kayal, & D. Choudhuri, Probability in the Engineering and Informational Sciences, 35(2), 331–354. (2021)
  • Ordering extremes of exponentiated location-scale models with dependent and heterogeneous random samples, Sangita Das & S. Kayal, Metrika, 83(8), 869-893. (2020)

Contact Details

TOP